# SDR 2008UALA00441

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 21,731 hours, 8,482 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN DENT REPAIR LOCATED 6 INCHES OUTBOARD OF ER5 AND 4 INCH AFT OF FWD SPAR REQUIRES VISUAL INSPECTION OF TAPE SECURITY AND TAP TEST OF AREA BEYOND THE 6 X 6 REPAIR AREA.  TEMP REPAIR REMOVED AND PERMANENT REPAIR INSTALLED AS A MAJOR REPAIR.
